Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Taken Lustral for OCD. Dizziness and fainting after taking medicine for stomach pain. CBC shows hematemesis

my brother 25 years old was diagnosed with a mild case of OCD and was given lustral as the primary treatment, a month later he started complaining of stomach pain and heatburn, he consulted his primary physician and gave him a proton pump inhibitor. A week later, he started feeling dizzy, and today he fainted, and admitted to the ER department CBC findings are insignificant but there was hematemesis . He is irritable, a little confused, pale, and having shock. Tests and exams to be performed tomorrow morning, but am very worried. Please advice.
Thu, 3 Oct 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Medical Topics
Cardiologist 's  Response
Hi,

In some cases, hemorrhage has been reported with the use of lustral. In the case of your brother, hematemesis is reported, which might be related to its use.

You can talk to his doctor about this side effect and to change therapy.

Do not worry about him being confused as it is a normal reaction to the drug.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have stomach pain in the centre of my stomach around the naval area above and below this area, have had it for 3 days, thought it was my IBS but...

Recent questions on  Obsessive compulsive disorder

doctor1 MD

HI I am experiencing cramps in my calves. It just started about a week ago and getting worse. I have been doing stretches and doesn't seem to work....

doctor1 MD

im a male, 22 years old, 178 pounds and 5"8 I need help. Below are a list of problems I encounter with my daily life. Aside from all of it you...

doctor1 MD

Hi, I am a 28 years old man, I think I have a different problem when I talk to a girl or women I always try to look at her eyes but automatically I...

doctor1 MD

Hi, I was suffering from Obsessive Compulsive Disorder (OCD) since 2006 and I was under medication for 3 years (anti depressent and sleeping...

doctor1 MD

hello dr. in fact i think a stupid question, but i like you to answer me. before 5 months i had a girlfriend, i had kisses with here , but no...

doctor1 MD

I m an 18 year old female, I am 175 cm and 54 - 55 kilos, which gives me a BMI of 17. About 7 months ago, I went through my final exam period and...

doctor1 MD

My son has bipolar but is also being treated recently for OCD in which the meds are not working. He also suffer with high thyroid problems. I have...